MathSciNet Relay Station
MathSciNet bibliographic data
MR2144321 62E15 (62G30)
de Gregorio, A.; Orsingher, E.; Sakhno, L. Motions with finite velocity analyzed with order statistics and differential equations. Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 57--71; translation in Theory Probab. Math. Statist. No. 71 (2005), 63–79
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement